# SDR ASAA2018012023242

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,768 hours, 11,770 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250349020325035
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EEC CHANGED, EEC BITE TEST FAILS FOR FAULTS: 75-10422 HMU VBV CNTL CURRENT OUT OF RANGE, 73-10342 FMV POSITION IS OUT OF RANGE. NR 2 ENG RUN FAILS WITH FAULTS: 73-31162 THE MECHANICAL OVERSPEED PROTECTION IS OUT OF RANGE, 73-10342 FMV POSITION IS OUT OF RANGE. GROUNDED - YES. REPLACED J5 AND J6 HARNESS. ACCOMPLISHED EEC BITE WITH NO DISCREPANCIES OR FAULTS LOGGED. ACTUATORS TEST PASS. ACCOMP ENG RUN WITH NO DISCREPANCIES NOTED. ALL OPS NML REF AMM 73-21-06, 73-21-00, 71-00-00. GROUND VERIFICATION SATISFACTORY.
